# SDR 2002UALA01855

- Difficulty date: December 12, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 47,618 hours, 27,479 cycles
- Engine: Ge CFM56*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED AFTER TAKEOFF. THE AIRCRAFT HAD AN APPARENT FUEL IMBALANCE. SUPPLEMENTAL DATA UPDATE FOUND ERROR CODE 6 ON NUMBER 1 FUEL QUANTITY INDICATION SYSTEM.  PERFORMED TROUBLESHOOTING IAW MM.  CLEARED ERROR CODE.  PERFORMED DRIP STICK CHECK OF THE NR 1 MAIN TANK IAW FUELING MANUAL.  NR 1 FUEL QUANTITY INDICATION SYSTEM BITE CHECKED NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
